# SDR FDEA202104170940

- Difficulty date: April 13, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support
- Part number: AVB705042
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENG PYLON, R/H SIDE JUST FWD OF BOAT TAIL, INNER FIRE SEAL ATTACH SKIRT PNL   CRACKED AT AFT SECTION (MARK).  REMOVED AND REPLACED APRON SUPPORT P/N AVB7050-42 AT NOTED LOCATION REF SRM 51-31-01 VOL 2.
